# SDR C2XA08CL089

- Difficulty date: July 23, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Part number: 14563000401
- Condition: Sticking
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2018 THE CREW REPORTED A MAIN PITCH TRIM FAIL MESSAGE IN FLIGHT.   MAINTENANCE INSPECTED AND FOUND THE FIRST OFFICER`S PITCH TRIM SWITCH WAS STICKING.  THE SWITCH WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.  (S)
